# SDR 2006FA0000635

- Difficulty date: June 8, 2006
- Submitted: June 29, 2006
- Operation: General aviation
- Aircraft: B2943
- Make and model: Boeing 737-300
- Engine: Cfmint CFM563C1
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 9514M71PO4
- Part serial: GWNKG877
- Condition: Fractured
- Location: Engine
- Part time: 30,987 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: MRD/001/06 - AC CUFFERED AN ABORTED TAKEOFF.  INVESTIGATION REVEALED FAILURE AND LIBERATION OF THE HPT REAR SHAFT WHERE A SECTION OF MATERIAL MEASURING 3.5 INCH CIRCUMFERENCE HAD LIBERATED AROUND THE 3 SEAL TOOTH RACK.  SIMILAR FAILURES HAVE BEEN EXPERIENCED ON ENGINE.  PARTS ARE RETURNED TO MFG FOR INVESTIGATION.  EDDY CURRENT INSPECTION INTO 3Q95.  (K)
